MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Dyspnea (1816); Abdominal Distention (2601)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device was received for evaluation.External visual inspection revealed device to be in good condition.Internal visual inspection revealed connections were correct and secure, no evidence of moisture or pest infestation.A service history review was performed and revealed that the device has no previous service events in the last 12 months; therefore, servicing did not cause or contribute to the reported event.A device history review revealed no issues that could have caused or contributed to the reported issue.Review of the event history log revealed that the programmed minimum initial drain volume (0 ml) may have been set too low for the most recent therapies.The hc patient-at-home guide and the hc clinician guide warn users that if the initial drain volume is not programmed at a minimum of 70% of the last fill volume, the patient is at risk of experiencing overfill.Per the homechoice claria clinician guide, the programmed minimum initial drain should be set to at least 70% of the expected peritoneal volume.Based on the device log analysis, the probable cause of the reported event was determined to be the programmed minimum initial drain volume being set too low.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an automated peritoneal dialysis patient experienced "feeling full and bloated and was having breathing difficulty".The patient was connected to the homechoice claria device at the time of the event.Renal therapy services (rts) had patient end the therapy early and remove supplies.It was reported that the patient will contact peritoneal dialysis registered nurse (pdrn).Rts initiated the swap of the device and continuous ambulatory peritoneal dialysis (capd) was discussed.At the time of this report, the patient outcome was not reported.No additional information is available.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24575883
Report Number9612057-2026-00026
Device Sequence Number18449980
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public0085412676463
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.5% UNSPECIFIED SOLUTIONS.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown